# SDR SIMA200835001

- Difficulty date: December 9, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Odor
- Location: Windshield
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3956, CREW REPORTED ELECTRICAL BURNING ODOR AT GATE FROM COCKPIT.  AIRCRAFT REMOVED FROM SERVICE.  OPERATED ELECTRICAL SYSTEM AND WINDSHIELD HEAT IAW AMM 30-43-00.  COULD NOT DUPLICATE.  AIRCRAFT RETURNED TO SERVICE.
